Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

365 Publications


2015 | Conference Paper | IST-REx-ID: 1839 | OA
T. Brázdil, K. Chatterjee, V. Forejt, and A. Kučera, “Multigain: A controller synthesis tool for MDPs with multiple mean-payoff objectives,” vol. 9035. Springer, pp. 181–187, 2015.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 256 | OA
T. D. Browning and S. Prendiville, “Improvements in Birch’s theorem on forms in many variables,” Journal fur die Reine und Angewandte Mathematik, vol. 2017, no. 731, 2015.
View | DOI | Download (ext.)
 

2015 | Journal Article | IST-REx-ID: 257 | OA
T. D. Browning and R. Munshi, “Pairs of diagonal quadratic forms and linear correlations among sums of two squares,” Forum Mathematicum, vol. 27, no. 4, pp. 2025–2050, 2015.
View | DOI | Download (ext.)
 

2015 | Book Chapter | IST-REx-ID: 258
T. D. Browning, “A survey of applications of the circle method to rational points,” in Arithmetic and Geometry, Cambridge University Press, 2015, pp. 89–113.
View | DOI
 

2015 | Journal Article | IST-REx-ID: 259
T. D. Browning and P. Vishe, “Rational points on cubic hypersurfaces over F_q(t) ,” Geometric and Functional Analysis, vol. 25, no. 3, pp. 671–732, 2015.
View | DOI
 

Filters and Search Terms

year=2015

Search

Filter Publications